Forum

Tremors increasing in hands

Hi there,

My husband has been having tremors in his hands for sometime now, every medication he has taken has given some side effects either making him weaker on the legs or causing his face to droop. Right now he is on nothing at all. What drugs are you taking for tremor and do they give you any side effects e.g. drowsiness etc.

 

Thanks

No answers for you but this will push you up the board a bit.

Hi

I am sorry I do not have anything to offer, apart from saying I know how this problem effects everyday living.

I find this symptom so embarrassing, not so bad at home cos the family understand, but when we go out to eat its dreadful.

Take care, hope it improves

Pam

Hi

I take baclofen which helps with spasms, but it can make me drowsy. However, he could ask to be prescribed Amantadine, which can be used to help with fatigue. 

Hope that helps

Dan

I take proprandol 160mg, however I still have a tremor which results in totally inability to write, carry trays/drinks, little fine movements but on the plus side I am v.calm with bblocker!